# SDR VNAA0511013

- Difficulty date: November 14, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 4,074 hours, 4,070 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1475
- Condition: Failed
- Location: Horizontal Stab
- Part time: 4,074 hours, 4,070 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE STAB TRIM FAILED IN FLIGHT.  THE CREW  FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED & REPLACED THE HORIZONTAL STAB TRIM CONTROL UNIT IAW CRJ200 AMM 24-41-01-000(400)-801.  THE STAB TRIM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
